Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Lifting the action of a group in a fibre bundle

Author: T. E. Stewart
Journal: Bull. Amer. Math. Soc. 66 (1960), 129-132
MathSciNet review: 0112139
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. C. Chevalley, Theory of Lie groups, Princeton University Press, 1946. 2. R. Godement, Theorie des faisceaux, Actualités Sci. Ind., 1958, p. 1252.
  • Sze-tsen Hu, Homotopy theory, Pure and Applied Mathematics, Vol. VIII, Academic Press, New York-London, 1959. MR 0106454
  • William Huebsch, On the covering homotopy theorem, Ann. of Math. (2) 61 (1955), 555–563. MR 91470, DOI
  • Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258

Additional Information